# SDR ASAA2014032107264

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 1,462 hours, 484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 EXIT SIGN WILL NOT STAY ON.  ACFT GROUNDED.  INSTALLED EXIT SIGN AT L2 DOOR LOCATION.  OK FOR SERVICE.
